# SDR UALA2011072603827

- Difficulty date: July 25, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 46,363 hours, 12,667 cycles
- Engine: Pwa PW4056
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: S210T120115
- Part serial: 9011748
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENG OFF LIGHT ON AND RT ENG BLEED OFF EICAS MESSAGE, WITH ENG RUNNING, ENG BLEED SW ON, L AND R ISOLATION VALVES CLOSED, A/C PACK SELECTED TO ON, AND PSI NORMAL.  LT AND RT DUCT PSI ARE DURING TAKE OOF-CLIMB.  RT ENGINE BLEED LIGHT ON AND EICAS WITH 5PSI WHEN CLIMB POWER.  BLEED AND DUCT PRESS NORMAL CRUISE.  REPLACED FAN AIR VALVE AND FAN AIR TEMP CONTROL PER MM.
